# SDR SWIA200413915

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 7,485 hours, 6,858 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Part serial: 1034
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 7,455 hours, 6,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH2 AND MACH TRIM WILL NOT ENGAGE.  REPLACED HSTCU, OPERATIONAL CHECK GOOD IAW 27-41-01.
